BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1998 Volume 12 >

Please use this identifier to cite or link to this item:

Title: Efficient Control in Multistage Stochastic Optimization Problem
Authors: Timofeeva, G.
Keywords: Stochastic Optimization
Bilinear Multistage System
Efficient Solution
Adjoint Problem
Separation of Control and Observation
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 12, No 1, (1998), 235p-244p
Abstract: An efficient control problem for bilinear multistage system with random perturbations is considered. The efficient solutions are choosen by two criteria: the first is maximization of a mean value, the second is minimization of a variance of utility function. Such approach has been suggested by Markovitz H. [13] to solve one-stage problem of the portfolio selection in financial analysis. The existence conditions of the stationary efficient controls are obtained in case of incomplete information on the parameters of distributions. The randomization method for unknown parameters is used to construct a control problem solution. The concept of an adjoint stochastic optimization problem is introduced. The connection and separation problems of efficient control and observation are studied by means of adjoint problem solution.
Description: AMS subject classification: 90C31, 90A09, 49K15, 49L20.
ISSN: 0204-9805
Appears in Collections:1998 Volume 12

Files in This Item:

File Description SizeFormat
Pliska-12-1998-235-244.pdf1.12 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License